# SDR SWAA2021072997102

- Difficulty date: July 1, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 21,005 hours, 9,242 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PNL 120AF HAS CORROSION ALONG THRESHOLD CORNER AND EDGES. MARKED / EVALUATED CORROSION FOR FWD CARGO COMPARTMENT FLOOR PNL 120AF IT EXCEEDS MORE THEN 20' IS OUT OF LIMITS I/A/W SRM 53-00-53-1A-1; FABRICATED NEW PNEL 120AF I/A/W AMM 25-52-01-201-801
